# SDR MWEA030112

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 76,110 hours, 64,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Part number: 51319
- Condition: Defective
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WARNING HORN SOUNDED.  --  REMOVED AND REPLACED ON SWITCH UNIT AND INSTALLED LEFT THROTTLE SWITCH.
